# SDR UALA2009072202169

- Difficulty date: July 20, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 52,860 hours, 7,777 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2EA ADJACENT EMERGENCY LIGHTS ON SEAT 3F ARE INOPERATIVE.  REPLACED LIGHT ASSY AND SECURED HARNESS. CHECKS GOOD.
